# SDR 2007UALA01632

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 25,278 hours, 3,295 cycles
- Engine: Pwa PW4090
- Engine time: 27,426 hours, 3,849 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SURGE - STALL IN CRUISE (STEADY STATE) NR 2 ENG, "AUDIBLE" TO FLT AND CABIN CREW.    [07-17-07]  ENGINE REPLACED. TEARDOWN SHOWED HEAVY HPC BLADE AIRFOIL DAMAGE FROM THE 6TH STAGE AFT.  1/8TH  STAGE BLADE AIRFOIL WAS BROKEN OFF 1/2-INCH ABOVE THE PLATFORM.  THE DAMAGE RESULTED FROM THE LIBERATION OF 4 VARIABLE STATOR VANE INNER TRUNNION 'BUTTONS'.
